# SDR HALA201712210031O

- Difficulty date: December 20, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1510
- Aircraft time: 16,132 hours, 2,518 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4298917
- Part serial: 100709
- Condition: Failed
- Location: Taxi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI,  THE LEFT NOSE TAXI LIGHT CIRCUIT BREAKER TRIPPED.   REMOVED AND REPLACED THE RIGHT TAXI LIGHT ASSY IAW AMM 33-46. OPS CHECKED GOOD.
